MathSciNet Relay Station
MathSciNet bibliographic data
MR1810211 22E47 (22E46)
Loke, Hung Yean Trilinear forms of $\germ{gl}_2$. Pacific J. Math. 197 (2001), no. 1, 119–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement